Compare active ingredient to Tylenol® Menstrual Relief Non-drowsy formula that relieves pain and discomfort associated with menstrual cramps, headaches and muscular aches.
Each tablet contains: Acetaminophen 325mg; Pamabrom 25mgDue to occasional Manufacturer changes, this image may not truly represent this product. Read the description carefully before ordering. Please, Do not base your order solely on this image If you are uncertain about an item, Info@KatyMedSolutions.com or (713)-575-5665
Proposition 65 Warning for California Customers:
WARNING: Cancer and Reproductive Harm - www.P65Warnings.ca.gov